Advertisement

Journal of Global Optimization

, Volume 32, Issue 4, pp 543–550 | Cite as

Global Stability Results for the Weak Vector Variational Inequality

  • Y. H. Cheng
  • D. L. Zhu
Article

Abstract

In this paper, we consider the global stability of solutions of a Weak Vector Variational Inequality in a finite-dimensional Euclidean space. Upper semi-continuity of the solution set mapping is established. And by a scalarization method, we derive a sufficient condition that guarantees the lower semi-continuity of the solution set mapping for the Weak Vector Variational Inequality

Keywords

Lower semi-continuity Stability Strictly pseudo-monotone function Upper semi-continuity Weak vector variational inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aubin, J.P., Ekeland, L. 1984Applied Nonlinear AnalysisJohn WileyNew YorkGoogle Scholar
  2. Chen, G.Y. 1992Existence of solutions for a vector variational inequality: an Extension of the Hartmann–Stampacchia TheoremJournal of Optimization Theory and Applications74445456CrossRefGoogle Scholar
  3. Chen, G.Y., Craven, B.D. 1990A vector variational inequality and optimization over an efficient setMathematical Models of Operation Research, (ZOR)34112Google Scholar
  4. Chen, G.Y., Li, S.J. 1996Existence of solutions for a generalized quasi-vector variational inequalityJournal of Optimization Theory and Applications90321334CrossRefGoogle Scholar
  5. Chen, G.Y., Yang, X.Q. 1990The vector complementary problem and its equivalences with minimal element in ordered spacesJournal of Mathematical Analysis and Applications153136158CrossRefGoogle Scholar
  6. Crouzeix, J.P.,  et al. 1998Characterizations of generalized convexity and generalized monotonicity, a surveyCrouzeix, J.P. eds. Generalized Convexity, Generalized Monotonicity: Recent Results.Kluwer Academic PublishersNetherlandsGoogle Scholar
  7. Daniilidis, A., Nadjisavva, N. 1996Existence theorems for vector variational inequalitiesBulletin of the Australian Mathematical Society54473481Google Scholar
  8. Giannessi, F. 1980Theorems of alternative, quadratic programs and complementary problemsCottle, R.W.Giannessi, F.Lions, J.C eds. Variational Inequality and Complementary Problems.Wiley & SonsNew YorkGoogle Scholar
  9. Giannessi, F., Mastronei, G., Pellegrini, L. 1999On the theory of vector optimization and variational inequalitiesGiannessi, F eds. Image Space Analysis and Separation, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories.Kluwer Academic PublishersDordrecht, Boston, LondonGoogle Scholar
  10. Hartman, P., Stampacchia, G. 1966On some nonlinear elliptic differential functional equationsActa Mathematical115271310Google Scholar
  11. Lee, G.M., Kim, D.S., Lee, B.S., Yen, N.D. 1998Vector variational inequality as a tool for studying vector optimization problemsNonlinear Analysis34745765CrossRefGoogle Scholar
  12. Sawaragi Y., Nakayama H., Tanino T. (1985), Theory of Multiobjective Optimization, Academic Press, Inc.Google Scholar
  13. Yang, X.Q. 1993Generalized convex functions and vector variational inequalitiesJournal of Optimization Theory and Applications79563580CrossRefGoogle Scholar
  14. Zhu, D.L., Marcotte, P. 1995New classes of generalized monotonicityJournal of Optimization Theory and Applications87457471CrossRefGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.School of ManagementFudan University, Shanghai Telecommunications Technological Research InstituteShanghaiPeople’s Republic of China
  2. 2.School of Management, CRTFudan University, University of MontrealShanghaiPeople’s Republic of China , Canada

Personalised recommendations